# SDR CALA2013122793988

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 57,479 hours, 15,998 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK DISCOVERED HYD LEAK RT AILERON.  SECURED HYD RETURN HYD ACTUATOR SPOILER LINE
